Citation: Sterling. "Impediment: An Experience with Ecstasy (exp3395)". Erowid.org. Oct 20, 2000. erowid.org/exp/3395
||(pill / tablet)
I did E more than ten times in my short life, however I never really counted. My first experience in 1997 was the best and I have been chasing the dragon since. My last experience has been the worst. My tongue is all bit up and I can hardly talk. I am terrified that my tongue won't heal because it feels like it gets worse each day. I am in agony and I sound as if I have a speech impediment. I have found in the past and too with other friends that I started to stutter after taking E. And I also have a feeling of dissociation.
COPYRIGHTS: All reports are copyright Erowid and you agree not to download or analyze the report data without contacting Erowid Center and receiving permission first.
Experience Reports are the writings and opinions of the individual authors who submit them.
Some of the activities described are dangerous and/or illegal and none are recommended by Erowid Center.